www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3884

Title: SINAI DISORDER - INTERMITTENCY FOR RANDOM MAPS
Authors: VAN DEN BROECK, Christian
Issue Date: 1992
Publisher: ELSEVIER SCIENCE BV
Citation: PHYSICA A, 188(1-3). p. 452-455
Abstract: The properties of the first passage probability for a random walk with Sinai disorder are shown to be similar to those observed for deterministic intermittent chaos.
Notes: VANDENBROECK, C, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3884
DOI: 10.1016/0378-4371(92)90287-Z
ISI #: A1992JP09100042
ISSN: 0378-4371
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.